# SDR IPXA2015100294213

- Difficulty date: September 23, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 15,965 hours, 10,222 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, SURFACE OF ELEVATOR SKIN DELAMINATED. REPAIRED UPPER SURFACE OF ELEVATOR SKIN IAW SRM 55-21-12, PAR 5A, FIG 201, CATEGORY "B" REPAIR.
